# SDR SWAA2025032600484

- Difficulty date: February 27, 2025
- Submitted: March 26, 2025
- Operation: Air carrier
- Aircraft: N205WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34010
- Aircraft time: 65,426 hours, 39,155 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 333AT SLIDE SEAL (SHARK FIN) CRACKED (MARKED).<[01] REMOVED AND REPLACED HORIZ STAB GAP PANEL 333AT SLIDE SEAL IAW SRM 51-40-02-0G-0 STEP 4 AND FIG 8; MM 20-50-11 STEP 2.C AND TABLE 204. SCREWGUN ATS2314 CAL DUE 12-25;[02] VERIFIED
